# SDR ASAA2023083144927

- Difficulty date: August 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 58,799 hours, 17,473 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100024
- Part serial: 06173H3490
- Condition: Faulty
- Location: Flight Compartme
- Part time: 59,490 hours, 17,911 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT RIGHT SIDE WINDOW OVERHEAT LIGHT CAME ON QRH PROCEDURE COMPLIED WITH. LIGHT DID NOT COME BACK ON AFTER 5 MIN OFF. ON DESCENT OVERHEAT LIGHT CAME BACK ON. GROUNDED - YES. REMOVED AND REPLACED RH SLIDING WINDOW PER AMM 56-12-11. ALL CHECKS GOOD NO DEFECTS OR OTHER DISCREPANCIES NOTED. PLACARDS REMOVED. SEAMC CARL NOTIFIED. THIS CLEARS MEL 30-11E. REF. C/N31039577.
